The Shake-Out Hypothesis: A Note

Holden, K. and Peel, David (1976) The Shake-Out Hypothesis: A Note. Oxford Bulletin of Economics and Statistics, 38 (2). pp. 141-146. ISSN 0305-9049

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Oxford Bulletin of Economics and Statistics
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/hb
Subjects:
Departments: Lancaster University Management School > Economics
ID Code: 55909
Deposited By: ep_importer_pure
Deposited On: 17 Jul 2012 12:56
Refereed?: Yes
Published?: Published
Last Modified: 30 Sep 2019 16:45
URI: https://eprints.lancs.ac.uk/id/eprint/55909

Actions (login required)

View Item View Item